MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS NOT APPLICABLE; CONTAINER LIQUID MEDICATION GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS NOT APPLICABLE; CONTAINER LIQUID MEDICATION GRADUATED
Catalog Number 305210
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe oral 10ml amber contained foreign matter.During the visual inspection prior to the secondary packaging process at ckk cmo for japan market, the following appearance defections were detected.7.5 mg.Number of units inspected: (b)(4).Acceptable units: 2,392; defective units: (b)(4).Syringe printing defects: 3; plunger rubber stopper defect: 1.10 mg.Number of units inspected: (b)(4).Acceptable units: 1,792; defective units: (b)(4).Syringe printing defects: 2; plunger rubber stopper defect: 1 inner surface contamination or foreign matter: 2.2.5 mg.Number of units inspected: (b)(4).Acceptable units: 3,884; defective units: (b)(4).Syringe printing defects: 2; below the lower limit of fill volume: 3.5 mg.Number of units inspected: (b)(4).Acceptable units: 2,693; defective unit: (b)(4).Plunger rubber stopper defect: 1.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Multiple photographs of amber syringes in various sizes were received and reviewed.The images depict fully assembled, loose syringes with several observed defects.Five syringes exhibit scale marking issues, including nearly complete absence of markings on four syringes, smeared markings on one syringe, and a skewed scale on another syringe with limited visible markings.Three additional photographs show syringes with stoppers that are not properly seated on the plunger rod, resulting in an insecure stopper condition.The final four photographs, taken from different angles, appear to show the same syringe containing a dark foreign material embedded within the barrel.Based on these observations, the product is considered non conforming to specifications.The likely root causes are associated with the marking process for the scale printing defects, the assembly process for the stopper issue, and the molding process for the embedded foreign material.A quality alert will be issued to the manufacturing plant.Additionally, a device history record review was completed for lot numbers 4309220 and 5094872.The review did not identify any rejected inspections or quality issues during production that may have contributed to the reported defects.Complaints related to this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly, and the collected data will be regularly reviewed by the business team to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
NOT APPLICABLE
Common Device Name
CONTAINER LIQUID MEDICATION GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24308303
Report Number1213809-2026-00053
Device Sequence Number9471261
Product Code KYW
UDI-Device Identifier30382903052104
UDI-Public(01)30382903052104(17)291031(10)4309220
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown